# SDR DALA13060353763

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 40,197 hours, 14,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 330-351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND E/E BAY BS 330.6-351.2,LBL 43,WL 164 INTERTCOSTAL WEB IS CORRODED.  MAINTENANCE REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02.
